| Model Number |
8562010 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A health care provider (hcp) reported that one of the item in the stimulator pack of 10 was not working.They were performing a nerve repair on the hand.During the procedure, the stimulator was opened, pressed black button and nothing happened.They tried to touch ends together and still nothing happened.They tried to touch nerve of the patient and still nothing happened.There was no visual/audible indicators as well as no indicator whether the connection was intermittent.The stimulator was used for the first time.They read the instructions/directions in the package; however, it did not really explain what to do.They opened another package and still it did not work.The case was continued; however, they were unable to use the stimulator to check nerve on the patient.There was no known patient impact reported.
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
On follow-up, it was reported that there was no patient impact.